Jacob Shapiro
Jacob Shapiro
Adresse e-mail validée de princeton.edu - Page d'accueil
Titre
Citée par
Citée par
Année
The bulk-edge correspondence for disordered chiral chains
GM Graf, J Shapiro
Communications in Mathematical Physics 363 (3), 829-846, 2018
332018
Strongly Disordered Floquet Topological Systems
J Shapiro, C Tauber
Annales Henri Poincaré 20 (6), 1837-1875, 2019
222019
The bulk-edge correspondence in three simple cases
J Shapiro
Reviews in Mathematical Physics 32 (03), 2030003, 2020
132020
Two-Dimensional Time-Reversal-Invariant Topological Insulators via Fredholm Theory
E Fonseca, J Shapiro, A Sheta, A Wang, K Yamakawa
Mathematical Physics, Analysis and Geometry 23 (3), 1-22, 2020
22020
The topology of mobility-gapped insulators
J Shapiro
Letters in Mathematical Physics 110 (10), 2703-2723, 2020
12020
Topology and Localization: Mathematical Aspects of Electrons in Strongly-Disordered Media
J Shapiro
ETH Zurich, 2018
12018
Tight-Binding Reduction and Topological Equivalence in Strong Magnetic Fields
J Shapiro, MI Weinstein
arXiv preprint arXiv:2010.12097, 2020
2020
Lower Bound on Quantum Tunneling for Strong Magnetic Fields
CL Fefferman, J Shapiro, MI Weinstein
arXiv preprint arXiv:2006.08025, 2020
2020
Calculus 1–Spring 2019 Section 2
J Shapiro
2019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–9